CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Finiteness and infiniteness results for Torelli groups of (hyper-)Kahler manifolds 期刊论文
MATHEMATISCHE ANNALEN, 2021, 页码: 12
Authors:  Kreck, Matthias;  Su, Yang
Favorite  |  View/Download:4/0  |  Submit date:2021/06/01
Dimension formula for the affine Deligne-Lusztig variety X(mu, b) 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 19
Authors:  He, Xuhua;  Yu, Qingchao
Favorite  |  View/Download:8/0  |  Submit date:2021/01/14
Affine Deligne  Lusztig varieties  
On the cycles of components of disconnected Julia sets 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 33
Authors:  Cui, Guizhen;  Peng, Wenjuan
Favorite  |  View/Download:38/0  |  Submit date:2020/11/18
Siu's lemma, optimal L-2 extension and applications to twisted pluricanonical sheaves 期刊论文
MATHEMATISCHE ANNALEN, 2020, 卷号: 377, 期号: 1-2, 页码: 675-722
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:16/0  |  Submit date:2020/06/30
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
20G25  14G35